# SDR HNAA2013012500017

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,356 hours, 66,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 CEILING EMERGENCY LIGHT IS INOPERATIVE.  REMOVED LENS.  R & R BULB, AT SAID LOCATION. REINSTALLED LENS.
